# SDR SWAA075649

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 51,720 hours, 51,645 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 57176146
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK R1 WINDOW ARCED.  REMOVED AND REPLACED WINDOW PER MM.
